# SDR CALA2015020693067

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 57,056 hours, 13,572 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF LIGHTING AFTER GCS, FOUND COCKPIT EXIT SIGN & EXIT SIGN AT SEAT ROW 16L INOPERATIVE.  REPLACED COCKPIT EMER LIGHT IAW 33-51-01.  REPLACED POWER SUPPLY AT SEAT ROW 19 IAW 33-51-00.
